# SDR DALA2018021200850

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 45,519 hours, 19,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM THE R1 DOOR.  REPOSITIONED THE D-RING LANYARD BACK ON TO HOOK AND LOOP.   DOOR ARMED AND DISARMED NORMALLY.
